# SDR DALA2022122608360

- Difficulty date: December 22, 2022
- Submitted: December 26, 2022
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 82,767 hours, 10,913 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3306 CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR EXTERNAL SKIN AT FR60A B TW STR46R TO STR47R AT LOWER FUSELAGE. CORRECTIVE ACTION: COMPLIED WITH PRI 603703-14, VALIDATED ER/A# 603703-14 MATCHES PRI 603703-14. EXISTING REPAIR INSTALLED PER ER/A 529525-14 AND A330 SRM 53-41-11-300-016. AS PER A330 SRM 53-41-11-300-016, SUPPLEMENTAL INSPECTIONSPER A330 SRI 53-41-11-205-028. (2549665)
